Ganaton Dizziness Side Effect Reports
The following Ganaton Dizziness side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Dizziness, can occur, and what you can do about them.
A side effect could appear soon after you start Ganaton or it might take time to develop.
|Abdominal Distension, Alanine Aminotransferase Increased, Anorexia, Aspartate Aminotransferase Increased, Blood Alkaline Phosphatase Increased, Blood Lactate Dehydrogenase Increased, Dizziness, Gamma-glutamyltransferase Increased|
This Dizziness side effect was reported by a physician from JAPAN. A 87-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Ganaton (dosage: NA), which was started on Jun 23, 2007. Concurrently used drugs:
Ganaton Dizziness Causes and Reviews
When you're dizzy, you may feel lightheaded, woozy, or disoriented. If you feel like you or the room are spinning, you have vertigo. These feelings may make you lose your balance.
Dizziness can have many different causes. A sudden drop in blood pressure or being dehydrated can make you dizzy. Many people feel lightheaded if they get up too quickly from sitting or lying down. Certain medicines and problems with your inner ear may cause Dizziness. So can motion sickness. Sometimes Dizziness can be a symptom of other disorders.
As people get older, they may have more health problems and take more medicines. This makes them more likely to have problems with Dizziness and balance.
Dizziness usually gets better by itself or is easily treated. If you are dizzy often, you should see your health care provider to find the cause.
NIH: National Institutes of Health
Ganaton Dizziness Reviews
|Thu, 17 May 2012|
I think it is good. For five years, I am having these problem -- burping, flatulence, stomach bloated, feeling dizzy most of the time. This really make me worried. I have gone for MRI of the brain because of the Dizziness but everything turned out normal. Even have been rushed to the ER thinking that it was a heart attack. Took all kind of medic....diagnosed by various docs ----hypertension, tinnutus etc. But all this while all the medication did not help at all. I have stopped all medication due to more dizzy when I take the medic. Lately doc said not really hypertension but gave no further explanation. Really fed up, finally went to see gastro. Gastro said must be non ulcer dispepsia. Prescribed Ganaton for two weeks. Amazingly everything turn normal the first day I took the medic. Twice a day 30 min before meal. Thank God.
|Tue, 28 Sep 2010|
|Dizzinesss at night|